# SDR USAA020056

- Difficulty date: January 21, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 47,034 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED TWO PLACES .5 INCH AND .25 INCH IN LENGTH, FRAME 663.75 AT 5.3R.  REPAIRED WITH ANGLE DOUBLER AND STRINGER SPLICE PER SRM 53-00-07 FIG 209.  (M)
